# SDR CA000621039

- Difficulty date: May 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 74,456 hours
- Engine: Pwa JT8D7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 20219741
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSFER LOCKOUT/STANDBY ON LIGHT ON, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT AND SYSTEM CAUSED SURGE AND LARGE CABIN RATE CHANGE, USING STANDBY LEVER HUNGTING +/- 2 INCHES. CHANGED NR 2 CABIN PRESSURE CONTROLLER AND OUTFLOW VALVE ACTUATOR.
